# SDR USAABB03165

- Difficulty date: September 14, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 873203193REV9
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL TEN FLOOR LEEL EMERGENCY LIGHTS AND ALL EIGHT EXIT IDENTIFIERS INOPERATIVE.  MAINTENANCE REPLACED THE R2 DOOR EMERGENCY LIGHT CONTROL MODULE, CONTROL MODULE BATTERIES, EXIT IDENTIFIER BATTERIES ADN FLOOR LEVEL LIGHT BATTERIES.  (M)
